MAUDE Adverse Event Report: ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT QUADRA ALLURE MP; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM3542
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
During remote monitoring, episodes of far-field p-wave oversensing resulting in pacing inhibition were observed on the device.The pacemaker dependent patient experienced dizziness due to the pacing inhibition.The device was reprogrammed to resolve the event.The patient was in stable condition.

Brand Name
QUADRA ALLURE MP
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15934020
Report Number2017865-2022-48021
Device Sequence Number12402893
Product Code NKE
UDI-Device Identifier05414734510080
UDI-Public05414734510080
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model NumberPM3542
Device Catalogue NumberPM3542
Device Lot NumberA000065730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown